# SDR RMXA9520761

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741Y
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444420
- Condition: Sticking
- Location: Eng Tot
- Part time: 681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKING AROUND 500'C AND AS PER ASB 206L-94-94 REMOVED AND REPLACED
